Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A strong comparison theorem for selfadjoint elliptic equations


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 19 (1968), 989-990
MSC: Primary 35.11
MathSciNet review: 0227594
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman and A. Wintner, On a comparison theorem for self-adjoint partial differential equations of elliptic type, Proc. Amer. Math. Soc. 6 (1955), 862-865. MR 0074668 (17:627b)
  • [2] K. Kreith, A new proof of a comparison theorem for elliptic equations, Proc. Amer. Math. Soc. 14 (1963), 33-35. MR 0149067 (26:6563)
  • [3] C. Clark and C. A. Swanson, Comparison theorems for elliptic differential equations, Proc. Amer. Math. Soc. 16 (1965), 886-890. MR 0180753 (31:4983)
  • [4] R. Courant, Über die Eigenwerte bei den Differentialgleichungen der mathematischen Physik, Math. Z. 7 (1920), 1-57. MR 1544417

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.11

Retrieve articles in all journals with MSC: 35.11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0227594-5
Article copyright: © Copyright 1968 American Mathematical Society